Login New user?  
02- Progress in Fractional Differentiation and Applications
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 10 > No. 2

 
   

Applying Conformable Double Sumudu Elzaki Approach to Solve Nonlinear Fractional Problems

PP: 271-286
doi:10.18576/pfda/100208
Author(s)
Shams A. Ahmed, Rania Saadeh, Ahmad Qazza, Tarig M. Elzaki,
Abstract
In this study, a conformable double Sumudu-Elzaki (CDSE) transformation and a decomposition method are combined to develop a new method that solves nonlinear problems considering some specific conditions. This combination can be referred to as the CDSE-Decomposition method. Furthermore, we explain and discuss the main features and main results of the presented method. The CDSE-Decomposition method presents analytic series solutions with high convergence to the exact solution in a closed form. The benefit of utilizing the proposed technique is that it presents analytic series solutions to the objective equations without the requirement for any constrained assumptions, transformation or discretization. In addition, various numerical experiments are presented to prove the efficiency of the obtained method. The results show the power and effectiveness of the proposed approach in handling a range of physical and engineering problems that arize in mathematics.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved